# SDR ASAA2018020123427

- Difficulty date: February 1, 2018
- Submitted: February 7, 2018
- Operation: Air carrier
- Aircraft: N236AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36351
- Aircraft time: 6,898 hours, 2,376 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146A812712
- Condition: Cracked
- Location: Bs 767-794
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND LOWER SILL, SHIELD BETWEEN BS 767 AND 794 IS PUNCTURED.  ACFT GROUNDED.  REMOVED AND REPLACED THE CARGO DOOR SURROUND LOWER SILL BS 767 TO 794 IAW SRM 51-40-02, & BAC 146A0081 REV:-.
